# SDR HEEA0010575

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 117940471
- Condition: Defective
- Location: Cockpit Air Spd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED  INDICATES 25 KNOTS WITH NO PRESSURE APPLIED.
